Advertisement

Reactions Weekly

, Volume 1739, Issue 1, pp 188–188 | Cite as

Multiple drugs

Various toxicities: case report
Case report
  • 41 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 58-year-old woman developed severe coagulopathy secondary to hepatitis due to fatal Herpes simplex virus (HSV) infection with ocular involvement during treatment with hydrocortisone for septic shock episodes. She also developed intracranial bleeding during treatment with heparin for suspected pulmonary embolism, and acute liver failure during treatment with anidulafungin, isavuconazole and amphotericin-B-liposomal (for treatment of invasive mucormycosis and intra-abdominal candidiasis), oxandrolone and parenteral nutrition supplements [not all routes, indications, durations of treatments to reactions onsets and outcomes stated; dosages not stated].

The woman, who had history of hyperlipidaemia, hypertension and mitral valve prolapse, was admitted to the burn ICU with 40% total...

Reference

  1. Cook G, et al. Severe Coagulopathy Secondary to Fulminant Herpes Simplex Virus Hepatitis in a Severely Burned Patient: A Case Report and Review of the Literature. Journal of Burn Care and Research 39: 1071-1076, No. 6, 23 Oct 2018. Available from: URL: http://doi.org/10.1093/jbcr/irx046 - USA

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations